# SDR SIMA20130507004

- Difficulty date: May 7, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N725AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145312
- Aircraft time: 28,287 hours, 25,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744436
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE UPPER WING EXIT SIGN NEXT TO SEAT 9C IS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EXIT SIGN AT ROW 9C SEAT.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 135 AMM 33-50-13.  THE AIRCRAFT WAS RETURNED TO SERVICE.
